# SDR UIEA2016060900408

- Difficulty date: June 6, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 94,458 hours, 16,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FORE FLAP HAS DAMAGE ON LE LOCATED ON OTBD END 10 - 14 INCHES INBD.  REMOVED DAMAGED AREA & REPAIRED SAME IAW SRM 51-70-07 PARA 4 C.  PREPARED & APPLIED BMS 8-79 & BMR 5-101 REPAIR PLIES IAW SRM 51-70-7 PARA 4 E.  LAYERED UP & VACUUMED BAGGED REPAIR IAW SRM 51-70-07 PARA 4 E.  CURED REPAIR WITH HOT BONDER 16123181 CAL DUE 23 JULY 2016 IAW SRM PARA 4 G.
